The Diabetes Forum Support Community For Diabetics Online banner

1 - 2 of 2 Posts
O

·
Guest
Joined
·
0 Posts
Discussion Starter #1
I'm having an interesting time here. For those of you that have read my previous posts you'd know I've been placed on a few drugs to treat functional dyspepsia. I started on a new anti-depressant last weekend after the first one, Allegron, didn't help with my diabetes (bad hypos). I had adverse side affects to Sertraline the first day I started taking it. I had bad anxiety attacks (although I thought it was a heart attack at first with the pain running down my arm into my hand), bad nerve pain right throughout my body, headaches, pins & needles everywhere (including my face), heart racing, uncontrollable shaking, etc. I went to doc on Tues and he took me straight off it and said it will take 3 days for the drug to get out of my system and that he wanted me to stay home from work and rest all week... he insisted I also take sleeping tablets this week too. I've just noticed though that my BGLs seem to be dropping a fair bit. Eg. today I started out at 4.3... I ate my usual porridge which would give me good BGLs usually. After 4 hours I was sitting on 3.8. I'm extremely tired, but I'm having to stay awake right now as expecting a visitor. I'm not sure whether it's just the drug getting out of my system that's doing this to me? Has anyone else had this experience? What did you find your BGLs were like? (ooops, excuse my spelling in heading... I'm too drowsy here)
 
O

·
Guest
Joined
·
0 Posts
Discussion Starter #2
well today I'm feeling a bit better.... I started at 4.2 and then I got a 5.3 after eating breakfast. I stick to porridge or anything with oats as I know it's good on my BGLs (I know for some it's not the case).... works for me though. I'm still feeling extremely tired... this is my last weekday I can rest as heading back to work next week of course. I'm a bit reluctant about having to start new med this weekend (desvenlafaxine - brand name: Pristiq 50mg) mainly because I've read the side effects and it's the same as the other drug that adversely affected me. My doc reckons in his experience though he hasn't known anyone to react to this particular brand of the drug. I'm praying it works and I don't have a repeat of this week. Having a chat to my family and they still aren't happy about how many drugs I'm taking and got really concerned about what happened. My family is telling me to not take the drug... but what do do? These docs are supposed to be trying to make me better right? Arggggghh.
 
1 - 2 of 2 Posts
Top